# SDR IPXA2015040387669

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1571-1591
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LONGERON 48LH CORRODED AT STA 1581.  REPAIRED L48L BETWEEN FS 1571 - 1591 IAW VTSAA EA 011-5310-01-A5785, REV.IR AND EO MD11-5310-57113-A.
